Purchase this Product and Earn 0.28 Reward Points ($0.28)

Paracare Orange Double Strength Suspension 200ml

Earn 0.28 Reward Points
$13.99

For Relief Of Mild To Moderate Pain & Fever

You will earn up to 0.3 Larson's Points which are redeemable on your next purchase.

Out of stock

Categories: , ,

Details

For the relief of mild to moderate pain and discomfort associated with cold and flu, earaches, fever, headaches, sore throat and viral infections.

Directions

Age 6 to 8 years, Average Weight 20.0-25.0kg, Dose 6 to 7ml

Age 8-10 years , Average Weight 25.0kg-32.0kg , Dose 7 to 9ml

Age 10-12 years, Average Weight 32.0 – 41.0kg, Dose 9 to 12ml

Age 12+ years, Average Weight 41 +kg, Dose 10 to 20ml 

Dosage may be repeated every 4 to 6 hours up to a maximum of 4 doses in any 24 hours.


Ingredients

Each 5ml contains Paracetamol 250mg

Warnings

Caution: Adults: Keep to the recommended dose. Don't take this medicine longer than a few days at a time unless advised by a doctor. Children and adolescents: Keep to the recommended dose. Do not take this medicine for longer than 48 hours at a time unless advised by a doctor. If you know that your Child's weight is less than the weight corresponding to the age in the table, choose the dose for their weight. Do not give to children under 6 years of age except on medical advice. If any overdose is taken or suspected, ring the Poisons Information Centre (New Zealand) 0800764766 or go to a hospital straight away even if you feel well because of the risk of delayed, serious liver damage. Do not take with other products containing paracetamol, unless advised to do so by a doctor or pharmacist. Storage: Store below 25C,but do not refrigerate. Protect from light. Keep medicine secure when not in use. Shake well. Dosage may be repeated every 4 to 6 hours up to a maximum of 4 doses in any 24 hours. Each 5ml contains paracetamol 250mg. For babies and younger children (under 6 years) use the Paracare for babies and young children 3 months-6 years suspension which has 120mg paracetamol per 5ml.


Reviews

There are no reviews yet.

Add a review

Paracare Orange Double Strength Suspension 200ml

Earn 0.28 Reward Points
$13.99

Out of stock